Differential and Integral Equations

The Keldys-Fichera boundary value problems for degenerate quasilinear elliptic equations of second order

Tian Ma and Qing Yu Yu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 379-388.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648429

Mathematical Reviews number (MathSciNet)
MR996745

Zentralblatt MATH identifier
0731.35044

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Ma, Tian; Yu, Qing Yu. The Keldys-Fichera boundary value problems for degenerate quasilinear elliptic equations of second order. Differential Integral Equations 2 (1989), no. 4, 379--388. https://projecteuclid.org/euclid.die/1371648429


Export citation